MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723LNAL
Medical Device Problem Codes Insufficient Flow or Under Infusion (2182); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 04/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
Information indicated by medtronic that the insulin pump was cracked around the reservoir compartment and would not deliver a bolus.The customer stated they had a high blood glucose and attempted to deliver a bolus, but it would not deliver insulin.Troubleshooting was not completed as attempts to contact the customer were unsuccessful.The insulin pump will not be returned for analysis.
 
Additional Manufacturer Narrative
Device received with cracked reservoir tube lip noted.The test reservoir p-cap was able to lock in place.Device received with all operating currents within specification and passed functional testing including the rewind, a21 error test, basic occlusion test, occlusion test, prime/a33 test, excessive no delivery test and displacement test.No possible under delivery anomaly noted.Device was downloaded to carelink pro properly and all bolus delivered were found at the carelink report.Device passed the delivery accuracy test at 0.0886 inches.(b)(4).

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAL
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key10020022
Report Number2032227-2020-112656
Device Sequence Number11542423
Product Code OYC
UDI-Device Identifier00643169151345
UDI-Public(01)00643169151345
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723LNAL
Device Catalogue NumberMMT-723LNAL
Device Lot NumberA3723LNALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/28/2020
Initial Date Received by Manufacturer 04/28/2020
Supplement Date Received by Manufacturer08/19/2020
Initial Report FDA Received Date05/04/2020
Supplement Report FDA Received Date08/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age42 YR
Patient Weight260